<< Previous Issue Communications of the Korean Mathematical Society (Vol. 11, No. 4) Next Issue >>
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 881—1192
Picard group of a surface in $P^3$
Sung Ock Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 881—885
On certain graded rings with minimal multiplicity
Mee Kyoung Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 887—893
A note on $I$-ideals in $BCI$-semigroups
Sun Shin Ahn, Hee Sik Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 895—902
Minimum permanents on certain faces of $\Omega_n$
Si Ju Kim, Jae Bong Shim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 903—916
On transfer theorems for finite groups
Eunmi Choi
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 917—924
Abstract differentiation on certain groups
Jung Rae Cho
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 925—932
On the Johnson's question about the Kim-Kostrikin group
Yangkok Kim, Andrei Vesnin
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 933—936
Norm and essential norm estimates of Toeplitz operators on the Bergman space
Boo Rim Choe, Young Joo Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 937—958
On a stability theorem for hyperexact operators
Yong Bin Choi, Choon Kyung Chung
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 959—965
Dual operator algebras and hereditary properties of isometric dilations and coisometric extensions
Mi Kyung Jang, Young Soo Jo
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 967—974
Some Lipschitz regularity of the Cauchy transform on a convex domain in $C^2$ with real analytic boundary
Kenzo Adachi, Hong Rae Cho
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 975—981
On the three operator space structures of Hilbert spaces
Dong Yun Shin
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 983—996
On the Taylor-Browder spectrum
In Ho Jeon, Woo Young Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 997—1002
Existence of solution of nonlinear functional differential equations in general banach spaces
Jin Gyo Jeong, Ki-Yeon Shin
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1003—1013
Complemented sublattices of $wL_{\hat{1}}$ isomorphic to classical Banach lattices
Jeong Heung Kang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1015—1030
Some analysis on the submanifolds of $MEX_n$
Ki-Jo Yoo
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1031—1046
A solution of Einstein's unified field equations
Jong Woo Lee, Kyung Tae Chung
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1047—1053
Isometry group of $SO(1,2)$
Sung Sook Kim, Joonkook Shin
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1055—1059
Some results related to densely homogeneous spaces
Sung Ki Cho
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1061—1066
Properties of Weakly star reducible spaces
Myung Hyun Cho
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1067—1075
Approximate fibrations and non-approximate fibrations in PL category
Young Ho Im
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1077—1085
The $N$-th pretopological modification of convergence spaces
Sang Ho Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1087—1094
Enumerating embeddings of a dartbord graph into surfaces
Jin Hwan Kim, Hye Kyung Kim, Dae Keun Lim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1095—1104
A partial ordering of weak positive quadrant dependence
Tae Sung Kim, Young Ro Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1105—1116
On the functional central limit theorem for a class of 1st-order nonlinear autoregressive processes
Chanho Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1117—1122
Maximal induced cycles in Steinhaus graphs
Daekeun Lim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1123—1135
Numerical method using trust-region approach for solving nonlinear ill-posed problems
Sunyoung Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1147—1157
Laplacian spectra of graph bundles
Ju Young Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1159—1174
Sparse nullspace computation of equilibrium matrices
Ho Jong Jang, Kyung Joon Cha
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1175—1185
Unbiased estimators in the multinomial case
Choon Il Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 4, 1187—1192

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd